Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How can I cure pain in the yes and watering in the eyes due to sitting in front of computer ?

hello sir ... i am a software engineer....i need to spend more than 8 hrs in front of computer ...but now if i sit for 1.30 hrs ,my left eye is paining,later both eyes pain and tear coming in left eye, i too get head ache ... i dnt knw wat to do? can we cure it by using eye drops ? othrwise shd i wear glass ?
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Dear you should do following
1.Keep your screen brightness as low as you can
2.Have a break after 5-10 mins
3.Keep your eyes hydrated by either using eye drops or using water therapy
4.Have a sound sleep ( MUST have 6-8 hours sleep )
5.Find any recreational activity during work fatigue and routine work also creates headaches
6.Wear glasses
You said you have suffering from eye pain and tear this is because of DRY EYE means during your work on computer screen your eye blink rate declines and your eye blink less then normal that's why tears comes out to maintain a thin layer of liquid in your eye

So Beware of DRY EYE keep your eyes hydrated TAKE CARE !
Answered: Wed, 25 Jan 2012
Ophthalmologist Dr. Manish Malhotra's  Response
Dear the issue here is that you are suffering from computer vision syndrome , in this the complaints simulate as yours , you should keep your computer screen below your eye level , take a break for 2-3mins after every 35-40 mind of working on the screen , & use a lubricating eye drop
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor